# SDR FDEA200909163307

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXT FUSE STA 645 ABOVE STR 18R SKIN DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-01 FIG.1.  REMOVED DAMAGED SKIN AT STA 645; STR 18R IAW SRM 53-00-01, FIG 201, TABLE 1.  PERFORMED HFEC IAW NTM 51-00-19 PT 6 ON CUT OUT AREA.  NO CRACK INDICATION NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-  01, FIG 201, TABLE 1 MATERIAL ID 2024-T3. 100C BATCH NR 0001551385.  LOCATED AND DRILLED REPAIR DOUBLER IAW SRM 51-10-02. TREATED AND PRIMED DOUBLER IAW SRM 51-20-01.   INSTALLED NEW REPAIR DOUBLER AT STA 645; STR 18R IAW SRM 51-40-02. CAT "B" REPAIR WITH SUPLEMENTAL INSP.  INITIAL INSP 37.500 F/C, REPEAT EVERY 6.000 F/C METHOD HFEC IAW NDT MANUAL 51-00-01 PT 6.  (MAJOR REPAIR)
